# SDR DL764070520

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 18,529 hours, 5,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER NOTICED A FAINT ELECTRICAL ODOR SEAT 4C ON APPROACH.  INSPECTED SEAT 4C AREA OPERATED SEAT LIGHTS GASPER.  NO ELECTRICAL ODOR NOTICED.  NO FAULTS FOUND.
